Loading [MathJax]/jax/output/SVG/config.js
Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zapiski Nauchnykh Seminarov LOMI, 1981, Volume 109, Pages 83–92 (Mi znsl3920)  

This article is cited in 10 scientific papers (total in 11 papers)

Representation of the Zamolodchikov–Faddeev algebra

P. P. Kulish
Abstract: For quantum completely integrable models with an infinite number of degrees of freedom, such as vector nonlinear Schrödinger equations on the line, isotropic and anisotropic generalized Heisenberg ferromagnets, operators are constructed which satisfy the permutation relations of Zamolodchikov's algebra.
English version:
Journal of Soviet Mathematics, 1984, Volume 24, Issue 2, Pages 208–215
DOI: https://doi.org/10.1007/BF01087242
Bibliographic databases:
Document Type: Article
UDC: 530.145
Language: Russian
Citation: P. P. Kulish, “Representation of the Zamolodchikov–Faddeev algebra”, Differential geometry, Lie groups and mechanics. Part IV, Zap. Nauchn. Sem. LOMI, 109, "Nauka", Leningrad. Otdel., Leningrad, 1981, 83–92; J. Soviet Math., 24:2 (1984), 208–215
Citation in format AMSBIB
\Bibitem{Kul81}
\by P.~P.~Kulish
\paper Representation of the Zamolodchikov--Faddeev algebra
\inbook Differential geometry, Lie groups and mechanics. Part~IV
\serial Zap. Nauchn. Sem. LOMI
\yr 1981
\vol 109
\pages 83--92
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3920}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=629116}
\zmath{https://zbmath.org/?q=an:0532.47032|0473.47036}
\transl
\jour J. Soviet Math.
\yr 1984
\vol 24
\issue 2
\pages 208--215
\crossref{https://doi.org/10.1007/BF01087242}
Linking options:
  • https://www.mathnet.ru/eng/znsl3920
  • https://www.mathnet.ru/eng/znsl/v109/p83
  • This publication is cited in the following 11 articles:
    1. Kitanine N. Nepomechie R.I. Reshetikhin N., “Quantum Integrability and Quantum Groups: a Special Issue in Memory of Petr P Kulish”, J. Phys. A-Math. Theor., 51:11 (2018), 110201  crossref  isi
    2. Juan Miguel Nieto, Springer Theses, Spinning Strings and Correlation Functions in the AdS/CFT Correspondence, 2018, 93  crossref
    3. Aristophanes Dimakis, Folkert Müller-Hoissen, “Simplex and Polygon Equations”, SIGMA, 11 (2015), 042, 49 pp.  mathnet  crossref  mathscinet
    4. “Osnovnye nauchnye trudy Petra Petrovicha Kulisha”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 23, Zap. nauchn. sem. POMI, 433, POMI, SPb., 2015, 8–19  mathnet  mathscinet
    5. N Crampe, E Ragoucy, M Vanicat, “Integrable approach to simple exclusion processes with boundaries. Review and progress”, J. Stat. Mech., 2014:11 (2014), P11032  crossref
    6. Balázs Pozsgay, Willem-Victor van Gerven Oei, Márton Kormos, “On form factors in nested Bethe Ansatz systems”, J. Phys. A: Math. Theor., 45:46 (2012), 465007  crossref
    7. Gaetano Fiore, “On second quantization on noncommutative spaces with twisted symmetries”, J. Phys. A: Math. Theor., 43:15 (2010), 155401  crossref
    8. Gaetano Fiore, Julius Wess, “Full twisted Poincaré symmetry and quantum field theory on Moyal-Weyl spaces”, Phys. Rev. D, 75:10 (2007)  crossref
    9. Andrei G Bytsko, Anastasia Doikou, “Thermodynamics and conformal properties of XXZ chains with alternating spins”, J. Phys. A: Math. Gen., 37:16 (2004), 4465  crossref
    10. M. Choulli, P. Stefanov, “Inverse scattering and inverse boundary value problems for the linear boltzmann equation”, Communications in Partial Differential Equations, 21:5-6 (1996), 763  crossref
    11. F. A. Smirnov, “Quantum Gel'fand–Levitan–Marchenko equations for the sine-Gordon model”, Theoret. and Math. Phys., 60:3 (1984), 871–880  mathnet  crossref  mathscinet  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Записки научных семинаров ПОМИ
    Statistics & downloads:
    Abstract page:285
    Full-text PDF :129
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025